# SDR CALA2011050400343

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 39,231 hours, 14,635 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 4482
- Condition: Frozen
- Location: Bleed Air Sys
- Part time: 31,992 hours, 17,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUM, FOLLOWED QRH.  RESET RE-TRIPPED.  CHANGED ATA 3600 TO 3610.  PERFORMED RIGHT ENGINE BLEED HEALTH CHECK PER AMM 36-11-01.  FOUND PRSOV, BAR, AND HI STAGE REGULATOR FAILED.  REPLACED IAW AMM 36-11-04, 36-11-03, AND 36-11-07.  ALL OPS CHECKS WITH NO DEFECTS.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1380796  S/N OFF 03455 TT # 1467246  S/N OFF 04882 TT # 1452417  S/N OFF 07328 REGULATOR, HI STAGE OFF 29-3611-9-0006 3455 ON 29-3611-9-0006 0160 VALVE, PRESSURE  OFF 29-3612-9-0004 4882 ON 29-3612-9-0004 0511 REGULATOR, BLEED  OFF 29-3611-9-0005 7328 ON 29-3611-9-0005 7540.
